# SDR HEEA954568

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Junction Box
- Part number: 0252341
- Condition: Defective
- Location: Lighting
- Part time: 952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFORMER LOOSE IN BOX, INOPERATIVE, 35A CIRCUIT BREAKER LUG STRIPPED.  TIME SINCE REPAIR 0:00.
